Alert archive / Montana / High Wind Warnings in 2014

High Wind Warning 3, NWS Glasgow, MT

January 15, 201410 counties in Montana

NWS Glasgow, MT issued this high wind warning at Jan 15, 2014, 2:55 AM MST for 10 counties in Montana. It took effect at Jan 15, 2014, 2:00 PM MST. It was in force for 19 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 15, 2014, 2:55 AM MST (09:55 UTC)
In effect from
Jan 15, 2014, 2:00 PM MST
Expired
Jan 16, 2014, 9:14 AM MST
In force
19 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 94 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 2:44 PM MSTNON-TSTM WND GST 5522 Wsw The Pines Recreat, MT
Jan 15, 3:40 PM MSTNON-TSTM WND GST 56Snowden, MT
Jan 15, 3:50 PM MSTNON-TSTM WND GST 513 Ne Plentywood, MT
Jan 15, 3:58 PM MSTNON-TSTM WND GST 636 S Comertown, MT
Jan 15, 4:03 PM MSTNON-TSTM WND GST 531 N Navajo, MT
Jan 15, 5:36 PM MSTNON-TSTM WND GST 538 Wsw Bredette, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2014-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2014-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WWUS75 KGGW 150955
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
255 AM MST WED JAN 15 2014

...WINDY CONDITIONS TO RETURN TO NORTHEAST MONTANA...

.A STRONG ALBERTA CLIPPER SYSTEM WILL BRING STRONG GUSTY WINDS TO
PORTIONS OF NORTHEAST MONTANA THIS AFTERNOON THROUGH THURSDAY
MORNING.

MTZ018>020-023>027-061-062-152330-
/O.UPG.KGGW.HW.A.0002.140115T2100Z-140116T1800Z/
/O.NEW.KGGW.HW.W.0003.140115T2100Z-140116T1800Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-
WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...
RICHEY...TERRY...WIBAUX...OPHEIM...CULBERTSON
255 AM MST WED JAN 15 2014

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...THIS AFTERNOON THROUGH THURSDAY MORNING.

* WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 
  MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN.

* IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ060-152330-
/O.UPG.KGGW.HW.A.0002.140115T2100Z-140116T1800Z/
/O.NEW.KGGW.HW.W.0003.140115T2100Z-140116T1800Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
255 AM MST WED JAN 15 2014

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...THIS AFTERNOON THROUGH THURSDAY MORNING.

* WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 MPH.

* IMPACTS...HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 191
  SOUTH OF MALTA COULD ENCOUNTER HAZARDOUS CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
344 
WWUS75 KGGW 152139
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
239 PM MST WED JAN 15 2014

...WINDY CONDITIONS CONTINUE...

.A STRONG ALBERTA CLIPPER SYSTEM BRINGING STRONG GUSTY WINDS TO
PORTIONS OF NORTHEAST MONTANA THROUGH THURSDAY MORNING.

MTZ018>020-023>027-061-062-161100-
/O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-
WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...
RICHEY...TERRY...WIBAUX...OPHEIM...CULBERTSON
239 PM MST WED JAN 15 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

* TIMING...THROUGH THURSDAY MORNING.

* WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 
  MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN.

* IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ060-161100-
/O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
239 PM MST WED JAN 15 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

* TIMING...THROUGH THURSDAY MORNING.

* WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 
  MPH.

* IMPACTS...HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 191 
  SOUTH OF MALTA COULD ENCOUNTER HAZARDOUS CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
385 
WWUS75 KGGW 160326 AAA
NPWGGW

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
826 PM MST WED JAN 15 2014

...WINDY CONDITIONS LINGERING OVERNIGHT FOR SOME LOCATIONS...

.A STRONG ALBERTA CLIPPER SYSTEM IS EXPECTED TO SUSTAIN STRONG
GUSTY WINDS OVER PORTIONS OF NORTHEAST MONTANA THROUGH THURSDAY
MORNING.

MTZ023-060-061-160430-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
MCCONE-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
INCLUDING THE CITIES OF...CIRCLE...ZORTMAN...OPHEIM
826 PM MST WED JAN 15 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONGER WINDS EXPERIENCED EARLIER TODAY HAVE SINCE DIMINISHED
ENOUGH TO MAKE THE WARNING NO LONGER NECESSARY FOR THESE
LOCATIONS...ALTHOUGH GUSTY WINDS AROUND 35 MPH WILL STILL BE
POSSIBLE THROUGH THE OVERNIGHT HOURS.

$$

MTZ018>020-024>027-062-161100-
/O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...
TERRY...WIBAUX...CULBERTSON
826 PM MST WED JAN 15 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

* TIMING...THROUGH THURSDAY MORNING.

* WINDS...FROM THE NORTHWEST AROUND 40 MPH...WITH GUSTS IN EXCESS
  OF 55 MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN.

* IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
134 
WWUS75 KGGW 161009
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
309 AM MST THU JAN 16 2014

...WINDY CONDITIONS LINGERING THIS MORNING FOR THE NORTHEAST
CORNER OF MONTANA...

.A DEPARTING ALBERTA CLIPPER SYSTEM IS EXPECTED TO SUSTAIN STRONG
GUSTY WINDS OVER THE FAR NORTHEAST CORNER OF MONTANA THROUGH
THIS MORNING...WHILE ELSEWHERE...WINDS WILL GRADUALLY DIMINISH
TODAY. 

MTZ018-020-024>027-062-161115-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
DANIELS-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...WOLF POINT...POPLAR...SIDNEY...
FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...CULBERTSON
309 AM MST THU JAN 16 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONGER WINDS EXPERIENCED YESTERDAY HAVE NOW DIMINISHED
ENOUGH TO NO LONGER WARRANT A HIGH WIND WARNING FOR THESE AREAS.
BREEZY TO GUSTY WINDS UP TO 35 MPH WILL STILL BE POSSIBLE THROUGH
THE MORNING HOURS.

$$

MTZ019-161800-
/O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
SHERIDAN-
INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE
309 AM MST THU JAN 16 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING...THROUGH THIS MORNING.

* WINDS...FROM THE NORTHWEST AROUND 40 MPH...WITH GUSTS IN 
  EXCESS OF 55 MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN. 

* IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
073 
WWUS75 KGGW 161614
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
914 AM MST THU JAN 16 2014


MTZ019-161715-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/
SHERIDAN-
INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE
914 AM MST THU JAN 16 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DIMINISHED AND NO LONGER POSE A THREAT. THEREFORE THE
HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Jan 14, 8:55 PM MST, 6 hours earlier.

Area forecast discussion, Jan 14, 8:55 PM MST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
855 PM MST TUE JAN 14 2014

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY...
UPDATE...MINOR TWEAKS TO WIND AND TEMPERATURE TONIGHT. OOZ RUN
SHOWS A CONTINUED POSSIBILITY FOR HIGH WINDS THEREFORE WILL KEEP
THE WATCH GOING FOR THE SAME AREAS.         PROTON

A LEE SIDE TROUGH IS CURRENTLY TAKING SHAPE ACROSS THE FRONT RANGE
OF THE CANADIAN ROCKIES. AN ALBERTA CLIPPER WILL TAKE SHAPE
OVERNIGHT TONIGHT...TIGHTENING THE PRESSURE GRADIENT OVER
NORTHEAST MONTANA. THIS TIGHTENED GRADIENT WILL DRIVE WESTERLY
WINDS ACROSS NORTHEAST MONTANA. THE CLIPPER SYSTEM WILL ALSO PUSH
A WARM FRONT INTO EASTERN MONTANA. THE COMBINATION OF WINDS...AND
WARM AIR...COUPLED WITH EXPECTED CLOUD COVER OVERNIGHT WILL KEEP
MIN TEMPS WELL ABOVE SEASONAL NORMALS.

WEDNESDAY WINDS WILL CONTINUE TO RAMP UP AS THE CLIPPER SYSTEM
DROPS TO THE SOUTHEAST TOWARD CENTRAL MANITOBA. BY LATE AFTERNOON
WINDS ACROSS THE EASTERN HALF OF THE AREA...AND IN LEE OF THE
LITTLE ROCKIES COULD ALREADY BE BUMPING SUSTAINED SPEEDS OF 40
MPH...WITH GUSTS APPROACHING 60 MPH OVER FAVORED HIGHER TERRAIN.
WITH WINDS EXPECTED TO CONTINUE TO STRENGTHEN THROUGH THE EVENING
HOURS AS COLD AIR ADVECTION KICKS IN...WENT AHEAD AND ISSUED A
HIGH WIND WATCH FOR WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING.
THERE SHOULD BE SOME LOOSE SNOW OVER THE NORTHEAST AND NEAR THE
LITTLE ROCKIES DUE TO RECENT SNOWFALL...THUS WILL MENTION BLOWING
SNOW IN THE FORECAST.

BY THURSDAY AFTERNOON EXPECT WINDS TO QUICKLY TAPER OFF AS THE
CLIPPER QUICKLY TRACKS TOWARD THE GREAT LAKES. UPPER RIDGING WILL
DOMINATE MAKING FOR SUNNY SKIES AND DRY CONDITIONS. GILCHRIST

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
GOING FORECAST LOOKED GOOD. A COUPLE OF DISTURBANCES MOVE
THROUGH...ONE LATE IN THE WEEKEND AND THE NEXT COMING THROUGH AT
THE END OF THE PERIOD. BOTH PRODUCE AN INCREASE IN WIND...BUT
DON/T LOOK TO BE STRONG. UPPER RIDGE OVER THE WESTERN STATES IS
THE CAUSE FOR THE QUIET PERIOD. TFJ

PREVIOUS DISCUSSION...
LONG TERM WILL REMAIN MAINLY IN SYNOPTIC NORTHWEST FLOW ALOFT
THROUGH THE PERIODS. A SLIGHTLY PROGRESSIVE PATTERN OF MESOSCALE
RIDGES FOLLOWED BY WEAK DRY SHORTWAVES IN THIS FLOW IS
ANTICIPATED.

MAIN FEATURE OF NOTE IS A STRONGER COLD FRONT ON SUNDAY WHICH
SHOULD PASS THROUGH THE CWA. POP AND RAIN/SNOW SHOWERS IMPACTS
WILL BE MINIMAL AS THE ORIGIN OF THE AIR MASS IS CONTINENTAL IN
NATURE. SO ONLY EXPECT A SHORT COOL DOWN CURRENTLY.

OTHER THING TO NOTE IS A BREAKDOWN OF MODELS CONFIDENCE SUNDAY
NIGHT ONWARD. WHERE AGREEMENT WAS SPOT ON 24 HOURS AGO... NOW SOME
MODEL MEMBERS ARE BEGINNING TO HAVE PHASE ISSUES WITH THE
MESOSCALE DETAILS OF THE SHORTWAVES. THIS COULD LEAD TO A LARGER
CHANGE IN FLOW AND FORECAST IN FUTURE RUNS. THEREFORE...
SKEWED/BLENDED CLOSER TO THE WETTER CLIMATOLOGY BUT STILL REMAIN
IN THE NON-MENTION AREA FOR THESE FINAL POP GRIDS. GAH

&&

.AVIATION...

EXPECT VFR CONDITIONS TO PREVAIL THROUGH TONIGHT. LIGHT NORTHWEST
WINDS WILL PREVAIL INTO WEDNESDAY MORNING THEN INCREASE THROUGH WEDNESDAY
NIGHT...BECOMING STRONG (20 TO 30 WITH GUSTS TO 40 KTS). TFJ/BLM

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR DANIELS...DAWSON...EASTERN ROOSEVELT...MCCONE...
NORTHERN VALLEY...PRAIRIE...RICHLAND...SHERIDAN...SOUTHWEST
PHILLIPS...WESTERN ROOSEVELT...WIBAUX.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 14, 2:21 PM MST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
221 PM MST TUE JAN 14 2014

MTZ016-017-021-022-059-151100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-NORTHERN PHILLIPS-
221 PM MST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG GUSTY WESTERLY WINDS WILL RETURN TO NORTHEAST MONTANA
WEDNESDAY AFTERNOON...AND LINGER INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-023>027-060>062-151100-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-
WIBAUX-SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
221 PM MST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG GUSTY NORTHWEST WINDS WILL RETURN TO PORTIONS OF NORTHEAST
MONTANA WEDNESDAY AFTERNOON...AND LINGER INTO THURSDAY. A HIGH
WIND WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.